# SDR 95ZZZX4362

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 235-243
- Part time: 59,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF RT SECTION 41 EXTERNAL SKIN PER AD 94-07-08 AND SB 727-53-0183 REVEALED 14 EACH CRACKED FASTENER HOLES (9 EACH AT BS 235, 5 EACH AT BS 243), 18 INCHES TO 28 INCHES BELOW RT AFT SIDE COCKPIT WINDOW.  CRACK LENGTH RANGED FROM .100 INCH TO .300 INCH.  SUBSEQUENT EDDY CURRENT INSPECTION OF REMAINING HOLES IN SKIN PANEL FOUND NO ADDITIONAL CRACKS AT THIS TIME.  TOTAL TIME ON ACFT, 59,103.16 HOURS.  TOTAL CYCLES, 40,945.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0183](https://openairdocs.org/service-documents/boeing/sb-727-53-0183.md). Cited as "SB 727-53-0183"
